# SDR MWEA99598

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS PASSENGER DOOR, UPPER FORWARD INNER STRUCTURE, BOTTOM SIDE OF NR 1 HORIZONTAL BEAM.  FABRICATED AND INSTALLED NEW BEAM.
